# SDR K11A201507243003

- Difficulty date: May 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 55,570 hours, 27,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON WEB AT BS 183, LBL 17, WL 230-234, CRACK LENGTH .25 & 2.0".
